Alert archive / Virginia / Wind Advisories in 2025
Wind Advisory 12, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Apr 14, 2025, 2:32 PM EDT for 25 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina; Greenbrier County, Monroe County, West Virginia. It took effect at Apr 15, 2025, 8:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2025, 2:32 PM EDT (18:32 UTC)
- In effect from
- Apr 15, 2025, 8:00 AM EDT
- Expired
- Apr 16, 2025, 3:09 AM EDT
- In force
- 19 hr
- Issued by
- NWS Blacksburg, VA
All 30 counties
Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bedford County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Franklin County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Patrick County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Wythe County, VA, Greenbrier County, WV, Monroe County, WV
The radar
The Roanoke radar (KFCX), 23 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1809 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
229 WWUS71 KRNK 141832 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 232 PM EDT Mon Apr 14 2025 NCZ001-002-018-VAZ015-151000- /O.NEW.KRNK.WI.Y.0012.250415T1200Z-250416T1200Z/ Ashe-Alleghany NC-Watauga-Grayson- Including the cities of Boone, Sparta, Volney, Troutdale, Independence, West Jefferson, and Whitetop 232 PM EDT Mon Apr 14 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM TUESDAY TO 8 AM EDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Alleghany NC, Ashe, and Watauga Counties. In Virginia, Grayson County. * WHEN...From 8 AM Tuesday to 8 AM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ BMG
4 follow-up statements
440 WWUS71 KRNK 150638 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 238 AM EDT Tue Apr 15 2025 VAZ010>014-016>020-022>024-032>035-WVZ044-507-151845- /O.EXB.KRNK.WI.Y.0012.250415T1200Z-250416T0100Z/ Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Monroe-Eastern Greenbrier- Including the cities of Radford, Buena Vista, Floyd, Rocky Mount, Clifton Forge, Hot Springs, Galax, Bedford, Pearisburg, Stuart, Roanoke, Amherst, Lewisburg, Blacksburg, Fincastle, Lexington, Bland, Wytheville, Pulaski, Union, Covington, Alderson, White Sulphur Springs, Salem, and New Castle 238 AM EDT Tue Apr 15 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 9 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, south central, southwest, and west central Virginia and southeast West Virginia. * WHEN...From 8 AM this morning to 9 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ WVZ508-151845- /O.EXA.KRNK.WI.Y.0012.250415T1200Z-250416T1200Z/ Western Greenbrier- Including the cities of Quinwood, Duo, and Rainelle 238 AM EDT Tue Apr 15 2025 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Western Greenbrier County. * WHEN...From 8 AM this morning to 8 AM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ001-002-018-VAZ015-151845- /O.CON.KRNK.WI.Y.0012.250415T1200Z-250416T1200Z/ Ashe-Alleghany NC-Watauga-Grayson- Including the cities of Independence, Sparta, Boone, Troutdale, West Jefferson, Volney, and Whitetop 238 AM EDT Tue Apr 15 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In North Carolina, Alleghany NC, Ashe, and Watauga Counties. In Virginia, Grayson County. * WHEN...From 8 AM this morning to 8 AM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SH
398 WWUS71 KRNK 151820 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 220 PM EDT Tue Apr 15 2025 NCZ001-002-018-VAZ015-WVZ508-160100- /O.CON.KRNK.WI.Y.0012.000000T0000Z-250416T1200Z/ Ashe-Alleghany NC-Watauga-Grayson-Western Greenbrier- Including the cities of Quinwood, Sparta, Boone, Independence, Rainelle, Whitetop, Duo, West Jefferson, Troutdale, and Volney 220 PM EDT Tue Apr 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In North Carolina, Alleghany NC, Ashe, and Watauga Counties. In Virginia, Grayson County. In West Virginia, Western Greenbrier County. * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ VAZ010>014-016>020-022>024-032>035-WVZ044-507-160100- /O.CON.KRNK.WI.Y.0012.000000T0000Z-250416T0100Z/ Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Monroe-Eastern Greenbrier- Including the cities of Covington, Wytheville, Clifton Forge, Bedford, Union, Alderson, Amherst, Blacksburg, Fincastle, Bland, Lewisburg, White Sulphur Springs, Rocky Mount, New Castle, Lexington, Radford, Pulaski, Stuart, Floyd, Galax, Hot Springs, Pearisburg, Salem, Roanoke, and Buena Vista 220 PM EDT Tue Apr 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Portions of central, south central, southwest, and west central Virginia and southeast West Virginia. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ BMG
262 WWUS71 KRNK 160049 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 849 PM EDT Tue Apr 15 2025 VAZ010>014-016>020-022>024-032>035-WVZ044-507-160200- /O.EXP.KRNK.WI.Y.0012.000000T0000Z-250416T0100Z/ Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin- Bedford-Amherst-Monroe-Eastern Greenbrier- Including the cities of Fincastle, Salem, Buena Vista, White Sulphur Springs, Radford, Floyd, Bedford, Union, Roanoke, Galax, Clifton Forge, Hot Springs, Pearisburg, Lewisburg, Pulaski, Covington, Alderson, Bland, Rocky Mount, Stuart, Amherst, New Castle, Lexington, Blacksburg, and Wytheville 849 PM EDT Tue Apr 15 2025 ...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING... The threat has ended. $$ NCZ001-002-018-VAZ015-WVZ508-160900- /O.CON.KRNK.WI.Y.0012.000000T0000Z-250416T1200Z/ Ashe-Alleghany NC-Watauga-Grayson-Western Greenbrier- Including the cities of Independence, Rainelle, Duo, Whitetop, Sparta, West Jefferson, Troutdale, Quinwood, Boone, and Volney 849 PM EDT Tue Apr 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...In North Carolina, Alleghany NC, Ashe, and Watauga Counties. In Virginia, Grayson County. In West Virginia, Western Greenbrier County. * WHEN...Until 8 AM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WP
242 WWUS71 KRNK 160709 NPWRNK URGENT - WEATHER MESSAGE National Weather Service Blacksburg VA 309 AM EDT Wed Apr 16 2025 NCZ001-002-018-VAZ015-WVZ508-160815- /O.CAN.KRNK.WI.Y.0012.000000T0000Z-250416T1200Z/ Ashe-Alleghany NC-Watauga-Grayson-Western Greenbrier- Including the cities of Quinwood, Boone, Volney, Whitetop, Rainelle, West Jefferson, Duo, Independence, Troutdale, and Sparta 309 AM EDT Wed Apr 16 2025 ...FROST ADVISORY IN EFFECT FOR THURSDAY MORNING... ...WIND ADVISORY IS CANCELLED... $$ NCZ004>006-VAZ022>024-032>035-043>047-058-059-161900- /O.NEW.KRNK.FR.Y.0002.250417T0700Z-250417T1300Z/ Stokes-Rockingham-Caswell-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- Including the cities of Danbury, Danville, Amherst, Lexington, Buena Vista, Lynchburg, Roanoke, Yanceyville, Keysville, Fincastle, Stuart, Bedford, Eden, Salem, Appomattox, Martinsville, South Boston, and Rocky Mount 309 AM EDT Wed Apr 16 2025 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT THURSDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Portions of north central North Carolina and central, south central, southwest, and west central Virginia. * WHEN...From 3 AM to 9 AM EDT Thursday. * IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive outdoor plants may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ SH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:04 PM EDT, 28 minutes earlier.
Area forecast discussion, Apr 14, 2:04 PM EDT, 28 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 204 PM EDT Mon Apr 14 2025 .SYNOPSIS... A frontal passage will bring showers and strong to severe storms this evening and tonight. Storms will be capable of strong winds and large hail. Tuesday will be notably cooler, with gusty winds. Wednesday will be cooler as well, but a return to near or above normal temperatures is expected Thursday into the weekend. Otherwise, mainly dry weather is expected through Friday. && .NEAR TERM /THROUGH TUESDAY/... As of 100 PM EDT Monday... Key Messages: 1) Severe thunderstorm threat for this evening and tonight has increased. 2) Strong post-frontal winds increase on Tuesday. Upper level ridging currently centered over the southeast United States with an upper shortwave progressing across the northern Plains and Great Lakes. A surface cold front is currently located across Indiana and Ohio with a warm front draped across the Mid Atlantic. Another quick moving shortwave moving out of the mid Mississippi Valley ahead of the the main upper wave over the Great Lakes will moving along the cold front this afternoon/evening. Current surface observations still have upper 40F to low 50F dew points across the region, but mid upper 50F dew points centered over central TN and southern KY will advect north and east through this evening amid strong southwest flow. Although boundary layer moisture remains modest for April standards, this should still be enough to result in continued destabilization downstream of the approaching front. With daytime heating, combined with modest dew points and strong forcing for ascent, storms are expected to form across West Virginia late this afternoon and evening. Forecast soundings/hodographs support multicellular bow echos, but also embedded supercells owing to strong unidirectional speed shear. Damaging winds will be the main threat as noted by inverted-V sounding profiles, but steep lapse rates and a relatively low freezing level, a few storms could produce very large hail. Storms that develop initially over West Virginia will progress south and east through this evening, but weaken with the loss of heating after 10PM. Still a bit of uncertainty how far east storms progress before they begin to weaken due to loss of heating. A sooner storms initiation upstream over West Virginia will likely result in storms progressing further across the CWA. With all that said, confidence has atleast increased for southeast West Virginia and east into the Shenandoah Valley, for which an Enhanced Risk has been issued. South and east of the I64 corridor, confidence begins to lessen. Cold front will finally move across late tonight and will be east of the region tomorrow morning. Drier and cooler air will arrive behind the front, along with increasingly gusty west-northwest winds. Gusts in the higher elevations in the 40 to 50MPH range through Tuesday night, thus a Wind Advisory will be issued for a portion of the area to address the gusty winds. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 130 PM EDT Monday... Key Messages: 1) Rain/snow showers linger in the WV mountains through Wednesday morning. 2) Below normal temperatures midweek return to normal by Thursday. Strong northwesterly flow continues for Tuesday night, as the low in Canada combined with a strong high in the Central Plains will create a tight pressure gradient across the Mid-Atlantic. Wind gusts of 25- 35+ mph will remain likely west of the Blue Ridge through Wednesday morning. Due to the strong upslope flow, the western facing mountains in West Virginia will see rain/snow showers overnight into Wednesday morning before drier air moves in and the upper-level trough shifts east, ending any precipitation. QPF totals will be very light, with a trace to possibly 0.10" at most. NBM probabilities of seeing greater than a tenth of QPF is under 10%. Snow totals will also be minimal, as warm ground temperatures will melt most if not all of the falling snow, though a trace to around half of an inch could occur on elevated surfaces in Western Greenbrier County, which is an increase since yesterday. Winds remain elevated through the day on Wednesday with gusts of 20- 30+ mph before finally reducing Wednesday night as the pressure gradient lessens. High pressure over the Southeastern US will move into the Mid-Atlantic on Wednesday and dominate the weather pattern through late week. This will keep quiet weather across the entire RNK CWA, with no precipitation expected through the rest of the period. Temperatures remain below average on Wednesday, with highs in the 50s/60s, but rise to near normal with area-wide 60s for Thursday. Lows will remain chilly, in the 30s/40s each morning, with even a few 20s possible Thursday morning in the highest elevations. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 130 PM EDT Monday... Key Messages: 1) Above average temperatures return for the late week and weekend. 2) Quiet weather continues until a frontal boundary tries to move into the area late weekend. The high pressure over the Mid-Atlantic continues to keep quiet weather across our area for the late week into the weekend. The high shifts south and east offshore into the western Atlantic this weekend, with ridging continuing to keep convection along a frontal boundary off to our northwest in the Ohio Valley. As an upper-level shortwave trough slightly amplifies, it will nudge the high south, allowing the front to sag south into the northern portions of our area late Saturday into Sunday, albeit with limited moisture. Nonetheless, showers continue to be possible through most of the weekend, as a new low will form along the tail end of the old frontal boundary in the Great Plains and move into the Great Lakes Region late Monday. The associated warm front will move through our area Sunday afternoon, continuing to keep showers in the forecast. The warm front lifts to the north, with high pressure ridging back over the area for Monday. Late in the day, the main cold front moves in, bringing showers and storms back into the area once again. Well above-average temperatures will persist through the period, with highs in the 70s. The piedmont will likely see 80s over the weekend, due to a warm, southerly flow around the high pressure. Lows will also remain very consistent and mild, in the 50s to around 60 each morning. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 145 PM EDT Monday... Widespread VFR across the region with only some passing high clouds. VFR should continue through much of the afternoon and even into the early evening. Conditions could deteteriorate across the mountains late this evening and into tonight as a cold front approaches with associated rain and thunderstorms. Thunderstorms could begin to impact LWB/BLF as early as 00Z/8PM and could potentially be strong to severe capable of damaging winds and large hail. Less confidence of impacts to terminals further east at ROA/BCB for thunderstorms, but seems likely there will be at least a period of rain tonight for the two aforementioned terminals. LYH/DAN should remain VFR with only limited chances of a few passing showers. Winds also remain gusty from the southwest ahead of the front. Some gusts across the mountains exceeding 20 mph and may continue to do so through late evening. Perhaps a slight decrease overnight, but winds increase sharply tomorrow morning behind a passing cold front. Strong west-northwest winds 25 to 35 MPH are possible. Gusts could be higher in the highest elevations. .EXTENDED AVIATION OUTLOOK... High pressure will bring a return to widespread VFR conditions by Wednesday, and will persist through the end of the work week, before another system over the weekend brings increasing chances for sub-VFR conditions. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...BMG NEAR TERM...BMG SHORT TERM...JCB LONG TERM...JCB AVIATION...BMG
Hazardous weather outlook, Apr 14, 3:20 AM EDT, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 320 AM EDT Mon Apr 14 2025 NCZ001>006-018>020-VAZ032-043-044-058-059-150730- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Patrick-Henry-Pittsylvania-Halifax-Charlotte- 320 AM EDT Mon Apr 14 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia and southwest Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ019-020-024-150730- Alleghany VA-Bath-Rockbridge- 320 AM EDT Mon Apr 14 2025 This Hazardous Weather Outlook is for west central Virginia. .DAY ONE...Today and tonight. There is a Slight Risk of Severe Thunderstorms this evening and tonight. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong, gusty winds are likely Tuesday through early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. WVZ042>044-507-508-150730- Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 320 AM EDT Mon Apr 14 2025 This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...Today and tonight. There is a Slight Risk of severe thunderstorms this evening and tonight. Damaging winds and large hail are the primary threats. There is a Marginal Risk of excessive rainfall, which could result in localized flooding of low lying and urban areas. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong, gusty winds are likely Tuesday through early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ007-009>018-022-023-033>035-045>047-150730- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll- Floyd-Craig-Roanoke-Botetourt-Franklin-Bedford-Amherst-Campbell- Appomattox-Buckingham- 320 AM EDT Mon Apr 14 2025 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Today and tonight. There is a Marginal Risk of severe thunderstorms. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong, gusty winds are likely Tuesday through early Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:06 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Rockbridge | 54 min |
| Apr 14, 7:34 PM EDT | Areal Flood Advisory | RNK | Bath | 3 hr |
| Apr 14, 7:57 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Amherst, Bath, Rockbridge, City of Buena Vista, City of Lexington | 78 min |
| Apr 14, 6:18 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 57 min |
| Apr 14, 6:44 PM EDT | Tornado Warning | RNK | Greenbrier | 31 min |
| Apr 14, 7:19 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 56 min |
| Apr 14, 7:47 PM EDT | Special Weather Statement | RNK | Greenbrier, Monroe, Summers | 58 min |
Nearby
Wind Advisories in Virginia, 2025Wind Advisories in North Carolina, 2025Wind Advisories in West Virginia, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.